# SDR ASOA20140628163

- Difficulty date: June 28, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 33,994 hours, 33,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 10R CRACKED UNDER DV WINDOW.   R & R FRAME IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
